MathSciNet Relay Station
MathSciNet bibliographic data
MR1419610 (97i:47133) 47H19 (47H04 49J40 90C29)
Daniilidis, Aris; Hadjisavvas, Nicolas Existence theorems for vector variational inequalities. Bull. Austral. Math. Soc. 54 (1996), no. 3, 473–481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement